Alert archive / Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 30, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 1, 2025, 6:33 PM EDT for Alleghany County, Botetourt County, Craig County, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2025, 6:33 PM EDT (22:33 UTC)
- Expired
- Jul 1, 2025, 10:41 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alleghany County, VA, Botetourt County, VA, Craig County, VA
The radar
The Roanoke radar (KFCX), 78 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
418
WGUS51 KRNK 012233
FFWRNK
VAC005-023-045-020445-
/O.NEW.KRNK.FF.W.0030.250701T2233Z-250702T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
633 PM EDT Tue Jul 1 2025
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Northeastern Craig County in southwestern Virginia...
South Central Alleghany VA County in west central Virginia...
Western Botetourt County in west central Virginia...
* Until 1245 AM EDT Wednesday.
* At 633 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clifton Forge... New Castle...
Oriskany... Eagle Rock...
Fincastle... Gala...
Glen Wilton...
This includes the following streams and drainages...
Carvin Creek, Barbours Creek, Allen Creek, Broad Run, Blue Spring
Run, Catawba Creek and Bens Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3782 7985 3773 7969 3772 7968 3771 7968
3770 7968 3739 7995 3745 8005 3759 8022
3762 8017
FLASH FLOOD...RADAR INDICATED
$$
CB3 follow-up statements
948
WGUS71 KRNK 012346
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
746 PM EDT Tue Jul 1 2025
VAC005-023-045-020445-
/O.CON.KRNK.FF.W.0030.000000T0000Z-250702T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany VA VA-Botetourt VA-Craig VA-
746 PM EDT Tue Jul 1 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT WEDNESDAY
FOR NORTHEASTERN CRAIG, SOUTH CENTRAL ALLEGHANY VA AND WESTERN
BOTETOURT COUNTIES...
At 746 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 2.5 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Clifton Forge... New Castle...
Oriskany... Eagle Rock...
Fincastle... Gala...
Glen Wilton...
This includes the following streams and drainages...
Carvin Creek, Barbours Creek, Allen Creek, Broad Run, Blue Spring
Run, Catawba Creek and Bens Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3782 7985 3773 7969 3772 7968 3771 7968
3770 7968 3739 7995 3745 8005 3759 8022
3762 8017
FLASH FLOOD...RADAR INDICATED
$$
CB275
WGUS71 KRNK 020152
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
952 PM EDT Tue Jul 1 2025
VAC005-023-045-020445-
/O.CON.KRNK.FF.W.0030.000000T0000Z-250702T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany VA VA-Botetourt VA-Craig VA-
952 PM EDT Tue Jul 1 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT WEDNESDAY
FOR NORTHEASTERN CRAIG, SOUTH CENTRAL ALLEGHANY VA AND WESTERN
BOTETOURT COUNTIES...
At 952 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 2.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Clifton Forge... New Castle...
Oriskany... Eagle Rock...
Fincastle... Gala...
Glen Wilton...
This includes the following streams and drainages...
Carvin Creek, Barbours Creek, Allen Creek, Broad Run, Blue Spring
Run, Catawba Creek and Bens Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3782 7985 3773 7969 3772 7968 3771 7968
3770 7968 3739 7995 3745 8005 3759 8022
3762 8017
FLASH FLOOD...RADAR INDICATED
$$
CB515
WGUS71 KRNK 020241
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
1041 PM EDT Tue Jul 1 2025
VAC005-023-045-020251-
/O.CAN.KRNK.FF.W.0030.000000T0000Z-250702T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany VA VA-Botetourt VA-Craig VA-
1041 PM EDT Tue Jul 1 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN CRAIG, SOUTH
CENTRAL ALLEGHANY VA AND WESTERN BOTETOURT COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3782 7985 3773 7969 3772 7968 3771 7968
3770 7968 3739 7995 3745 8005 3759 8022
3762 8017
$$
CBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:57 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 1, 2:57 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 257 PM EDT Tue Jul 1 2025 .SYNOPSIS... A cold front extends from western Pennsylvania to central Tennessee. This front will move east triggering numerous showers and thunderstorms across the Mid-Atlantic states. Storms may contain torrential downpours and gusty winds. Slightly cooler and less humid air will move into the region by Thursday, followed by a seasonally warm but pleasant holiday weekend. No rain is expected over the 4th of July weekend, but it looks like the typical summertime daily afternoon thunderstorm pattern returns for next week. && .NEAR TERM /THROUGH WEDNESDAY/... As of 215 PM EDT Tuesday... Key Message: 1) Severe thunderstorm watch #481 valid until 9PM from Bedford,Lynchburg,Appomattox northward into NoVA. 2) Numerous coverage of storms through this evening. Some will be strong to severe with wind and torrential downpours. 3) Wednesday will be a transition day with lingering showers and potential for a few storms, but drier air will be moving in from the northwest. Water-vapor imagery this afternoon indicates an upper trough moving east across the Great Lakes/lower OH Valley. This feature will cross the Appalachians this evening...preceded by an abundance of moisture and dynamic lift. In the low levels, a cold front analyzed over the southern Great Lakes into the lower OH Valley/Mid South will gradually progress east/southeast crossing our forecast area tonight. Convective allowing models indicate prolific development of prefrontal showers and storms through this evening. Best shear will stay north of us where storms will be more organized, but an abundance of low level moisture will support robust deep convection even into the southern Appalachians where strong to severe storms are also possible, but more pulsey in nature. All storm modes will support potential for damaging winds, torrential downpours of rain, and lightning. The front enters the mountains this evening, then slows as it crosses the mountains and then drifts to the coast Wednesday. This will result in lingering showers through the overnight with some potential for storm redevelopment Wednesday afternoon mainly along and east of the Blue Ride. Dry air aloft should gradually advect into the area during the day, so expect activity to diminish fairly quickly Wednesday evening. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... As of 200 PM EDT Tuesday... Key Message: 1) Surface pressure system to bring clear and warm conditions The latter half of the week is expected to be warm but relatively pleasant in comparison to the recent weather pattern of daily afternoon thunderstorms. A surface high pressure will move in from central CONUS and bring in a period of sunny skies. An upper level ridge will also build and temperatures will increase with region wide highs in the 80s. Highest temperatures, as expected, will be in the Piedmont regions with temperatures reaching close to 90F. Dewpoints will be a little lower in the 60s so the air will feel a little drier as well. Overall, good outdoor weather conditions for Fourth of July celebrations. && .LONG TERM /SATURDAY THROUGH MONDAY/... As of 200 PM EDT Tuesday... Key Message: 1) Hot weather to return next week A piece of the surface high pressure system passing through the weekend will remain over the Mid-Atlantic but will gradually diminish in strength by early next week. Broad ridging may also remain in place with 590dam heights to bring hot temperatures back into the area. High temperatures are projected to be up to the mid- 90s for the Piedmont and Southside VA. A cold front looks to arrive early next week, but there is a lot of model disagreement on its exact timing, its impact to the region, and what follows next. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 215 PM EDT Tuesday... Unsettled weather likely this afternoon and evening as a cold front crosses the the region preceded and accompanied by numerous to widespread showers and thunderstorms. Showers and storms will likely impact most if not all taf sites during the afternoon, leading to sub-VFR flight conditions at times. Some storms could produce gusty winds of 25-35 knots but most of the time winds will be southwest to west under 15kts. Showers/storms will be decreasing overnight with potential for IFR to LIFR cigs with MVFR to IFR vsbys. Confidence is low on how low cigs will go but higher confidence on sub-VFR conditions after midnight local time. EXTENDED AVIATION OUTLOOK... Passage of a cold front will bring bring drier conditions back to the region for Wednesday and Thursday. VFR conditions are expected outside of morning valley fog Wednesday through next weekend, with only isolated chances for showers and thunderstorms expected late in the week. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM SHORT TERM...CG LONG TERM...CG AVIATION...PM
Hazardous weather outlook, Jul 1, 4:08 AM EDT, 14 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 408 AM EDT Tue Jul 1 2025 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-020815- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 408 AM EDT Tue Jul 1 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered to numerous thunderstorms are expected this afternoon and evening, with strong to severe wind gusts and localized flooding the primary hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are requested to report flooding, hail of any size, as well as any damage caused by thunderstorm winds in their area.
In the hours before
Special weather statement, Jul 1, 5:38 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
538 PM EDT Tue Jul 1 2025
NCZ003-004-020-VAZ016-032-012215-
Stokes NC-Yadkin NC-Surry NC-Patrick VA-Carroll VA-
538 PM EDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT
SURRY...WESTERN STOKES...NORTHEASTERN YADKIN...SOUTHEASTERN CARROLL
AND SOUTHWESTERN PATRICK COUNTIES THROUGH 615 PM EDT...
At 538 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ararat to near Pilot Mountain to near East
Bend. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Airy...
Fairview...
Flat Rock...
Dobson...
Pilot Mountain...
East Bend...
and Francisco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3626 8061 3644 8088 3674 8048 3671 8046
3675 8045 3674 8040 3676 8040 3653 8028
3627 8031 3626 8033 3626 8045 3622 8043
3617 8051
TIME...MOT...LOC 2138Z 225DEG 25KT 3665 8050 3642 8046 3626 8049
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SHSpecial weather statement, Jul 1, 5:44 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
544 PM EDT Tue Jul 1 2025
VAZ010>014-012215-
Giles VA-Pulaski VA-Bland VA-Wythe VA-Montgomery VA-
544 PM EDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT PULASKI...SOUTHEASTERN
GILES...EAST CENTRAL BLAND...NORTHEASTERN WYTHE AND SOUTHWESTERN
MONTGOMERY COUNTIES AND THE CITY OF RADFORD THROUGH 615 PM EDT...
At 543 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gunton Park, or near Pulaski, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Radford...
Pulaski...
Dublin...
Poplar Hill...
Eggleston...
Claytor Dam...
and Fairlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3693 8087 3709 8099 3732 8060 3709 8043
TIME...MOT...LOC 2143Z 239DEG 26KT 3706 8085
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jul 1, 5:55 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
555 PM EDT Tue Jul 1 2025
VAZ045>047-012230-
Buckingham VA-Campbell VA-Appomattox VA-
555 PM EDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT APPOMATTOX...NORTHEASTERN
CAMPBELL AND SOUTHWESTERN BUCKINGHAM COUNTIES THROUGH 630 PM EDT...
At 555 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Spout Spring, or near Concord, moving northeast at
30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Appomattox...
Concord...
Bent Creek...
Pamplin City...
Appomattox National Historic Park...
Stonewall...
and Hixburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and south central Virginia.
&&
LAT...LON 3734 7852 3735 7853 3735 7855 3736 7856
3737 7858 3740 7859 3734 7860 3732 7863
3725 7868 3722 7874 3723 7878 3720 7880
3721 7882 3717 7884 3715 7888 3735 7908
3757 7877 3735 7849
TIME...MOT...LOC 2155Z 239DEG 26KT 3731 7891
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASLocal storm report, Jul 1, 6:08 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
608 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Tstm Wnd Dmg Wilkesboro 36.14N 81.16W
07/01/2025 Wilkes NC 911 Call Center
Several trees and utility lines blown down
around the town of Wilkesboro. Time
estimated from radar.
&&
VFJSpecial weather statement, Jul 1, 6:11 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
611 PM EDT Tue Jul 1 2025
VAZ011-014-018-022-012245-
Giles VA-Montgomery VA-Craig VA-Roanoke VA-
611 PM EDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT
NORTHWESTERN ROANOKE...EAST CENTRAL GILES...SOUTHWESTERN CRAIG AND
NORTHERN MONTGOMERY COUNTIES THROUGH 645 PM EDT...
At 610 PM EDT, Doppler radar was tracking a strong thunderstorm over
Huffman, or near Newport, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blacksburg...
Mountain Lake...
Newport...
Sinking Creek...
Craig Springs...
Mc Donalds Mill...
and Cascades.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and west central Virginia.
&&
LAT...LON 3730 8014 3722 8054 3735 8063 3743 8048
3742 8048 3745 8042 3748 8037 3749 8036
3749 8033 3751 8030 3753 8028 3754 8029
3754 8028
TIME...MOT...LOC 2210Z 244DEG 14KT 3733 8045
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jul 1, 6:26 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
626 PM EDT Tue Jul 1 2025
NCZ002-003-019-020-012300-
Yadkin NC-Surry NC-Wilkes NC-Alleghany NC-
626 PM EDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT
SOUTHEASTERN ALLEGHANY...SOUTHERN SURRY...WILKES AND YADKIN COUNTIES
IN NORTHWESTERN NORTH CAROLINA THROUGH 700 PM EDT...
At 625 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Love Valley, or 13 miles north of Statesville,
moving northeast at 20 mph. Other strongs storms were moving towards
Moravian Falls.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
North Wilkesboro...
Elkin...
Wilkesboro...
Fairview...
Yadkinville...
Jonesville...
and Boonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3609 8146 3651 8099 3626 8059 3626 8045
3622 8043 3613 8044 3609 8051 3605 8050
3606 8098 3603 8107 3603 8127 3600 8132
TIME...MOT...LOC 2225Z 221DEG 17KT 3598 8091
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:13 PM EDT | Special Weather Statement | RNK | City of Roanoke | 32 min |
| Jul 1, 1:41 PM EDT | Special Weather Statement | RNK | Bedford | 34 min |
| Jul 1, 1:44 PM EDT | Areal Flood Advisory | RNK | Franklin | 3 hr |
| Jul 1, 1:59 PM EDT | Special Weather Statement | RNK | Carroll | 31 min |
| Jul 1, 2:37 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 38 min |
| Jul 1, 3:02 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke, City of Salem | 39 min |
| Jul 1, 3:11 PM EDT | Special Weather Statement | RNK | Craig | 34 min |
| Jul 1, 3:13 PM EDT | Special Weather Statement | RNK | Bath | 32 min |
| Jul 1, 3:18 PM EDT | Special Weather Statement | RNK | Rockbridge | 27 min |
| Jul 1, 3:29 PM EDT | Special Weather Statement | RNK | Botetourt | 31 min |
| Jul 1, 3:31 PM EDT | Areal Flood Advisory | RNK | Botetourt, Roanoke, City of Roanoke, City of Salem | 117 min |
| Jul 1, 4:00 PM EDT | Areal Flood Advisory | RNK | Alleghany, Botetourt, Craig | 3 hr |
| Jul 1, 5:36 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Smyth, Tazewell | 54 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | RNK | Pulaski, City of Radford | 31 min |
| Jul 1, 5:55 PM EDT | Special Weather Statement | RNK | Appomattox | 35 min |
| Jul 1, 6:07 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Patrick | 42 min |
| Jul 1, 6:08 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 67 min |
| Jul 1, 6:11 PM EDT | Special Weather Statement | RNK | Roanoke | 34 min |
| Jul 1, 6:21 PM EDT | Areal Flood Advisory | RNK | Tazewell | 3 hr |
| Jul 1, 6:22 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Grayson, Smyth, Tazewell, Wythe | 42 min |
| Jul 1, 6:40 PM EDT | Areal Flood Advisory | RNK | Craig, Giles | 3 hr |
| Jul 1, 6:45 PM EDT | Special Weather Statement | RNK | Henry, City of Danville, City of Martinsville | 30 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | RNK | Craig, Roanoke | 29 min |
| Jul 1, 6:54 PM EDT | Areal Flood Advisory | RNK | Appomattox, Buckingham, Campbell, Charlotte | 5 hr |
| Jul 1, 7:02 PM EDT | Special Weather Statement | RNK | Campbell | 28 min |
| Jul 1, 7:08 PM EDT | Special Weather Statement | RNK | Buckingham | 37 min |
| Jul 1, 7:10 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 35 min |
| Jul 1, 7:20 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 25 min |
| Jul 1, 7:24 PM EDT | Special Weather Statement | RNK | City of Salem | 36 min |
| Jul 1, 7:42 PM EDT | Areal Flood Advisory | RNK | Grayson, Smyth | 3 hr |
| Jul 1, 7:47 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania, City of Danville | 58 min |
| Jul 1, 7:52 PM EDT | Areal Flood Advisory | RNK | Henry, Pittsylvania, City of Danville, City of Martinsville | 5 hr |
| Jul 1, 7:52 PM EDT | Special Weather Statement | RNK | Campbell | 23 min |
Nearby
Flash Flood Warnings in Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.